Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 8:53 PM EDT for 5 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 8:53 PM EDT (00:53 UTC)
- Expired
- Mar 18, 2013, 9:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 8:56 PM EDT | HAIL 1 | Norristown, GA | MEDIA REPORTED QUARTER SIZED HAIL IN NORRISTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS52 KFFC 190053
SVRFFC
GAC107-209-279-283-309-190145-
/O.NEW.KFFC.SV.W.0072.130319T0053Z-130319T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL GEORGIA
WHEELER COUNTY IN CENTRAL GEORGIA
EMANUEL COUNTY IN EAST CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 945 PM EDT
* AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SUMMERTOWN TO 8 MILES NORTHEAST OF
SOPERTON TO 8 MILES WEST OF ALAMO...MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NUNEZ...TARRYTOWN...GLENWOOD...TWIN CITY...GARFIELD...MOUNT
VERNON...AILEY...STILLMORE...OAK PARK...HIGGSTON...VIDALIA...
UVALDA...ALSTON...LYONS AND SANTA CLAUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3196 8244 3194 8259
3212 8291 3212 8292 3281 8221 3282 8215
3266 8208 3260 8200
TIME...MOT...LOC 0053Z 282DEG 54KT 3280 8219 3246 8247
3218 8286
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:54 PM EDT, 59 minutes earlier.
Area forecast discussion, Mar 18, 7:54 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT MON MAR 18 2013 .PREV DISCUSSION... /ISSUED 357 PM EDT MON MAR 18 2013/ SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE && .AVIATION... 00Z UPDATE... LINE OF TSRA MOVING THROUGH MCN AND CSG AT TAF TIME...EXPECT STRONG GUSTY WINDS /40KT AND HIGHER/ AND POSSIBLY HAIL...SHOULD BE OUT IN THE NEXT HOUR OR SO. CIGS AND VSBYS ARE UP AND DOWN AT TAF TIME...BUT EXPECT WIDESPREAD LOW MVFR TO IFR CIGS WITH MVFR VSBYS MOST OF THE NIGHT. EXPECT A QUICK CLEARING TREND TUESDAY MORNING...GENERALLY BY 12Z. NORTHWEST WINDS 10-15KT GUSTING AROUND 20KT FOR MOST OF THE DAY TUESDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TIMING OF CIGS. LOW ON POTENTIAL LIFR CIGS. MEDIUM ON WIND SHIFT TIMING. HIGH ON WIND SPEEDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 10 5 5 ATLANTA 46 62 40 61 / 90 5 5 5 BLAIRSVILLE 38 56 31 54 / 70 5 5 5 CARTERSVILLE 44 61 34 61 / 60 5 5 5 COLUMBUS 54 69 42 66 / 100 10 5 5 GAINESVILLE 44 63 38 60 / 90 5 5 5 MACON 56 70 39 67 / 100 20 5 5 ROME 43 62 34 61 / 30 5 10 5 PEACHTREE CITY 47 64 33 62 / 100 5 5 5 VIDALIA 60 74 46 68 / 80 30 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT TUESDAY FOR THE FOLLOWING ZONES: EMANUEL...JOHNSON...LAURENS...MONTGOMERY... TELFAIR...TOOMBS...TREUTLEN...WHEELER. TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...GLASCOCK...GREENE...HANCOCK...HOUSTON... JASPER...JEFFERSON...JONES...MACON...MARION...MONROE...MORGAN... MUSCOGEE...PEACH...PULASKI...PUTNAM...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WILCOX...WILKINSON. &&
Hazardous weather outlook, Mar 18, 8:11 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL GEORGIA TONIGHT... A LINE OF STRONG TO SEVERE STORMS CONTINUED TO MOVE ACROSS CENTRAL GEORGIA THIS EVENING. THIS LINE WILL CONTINUE SINKING SLOWLY SOUTH AND SHOULD BE OUT OF CENTRAL GEORGIA BY 3 AM. NUMEROUS REPORTS OF TREES DOWN...HAIL UP TO BASEBALL SIZE...AND PROPERTY DAMAGE HAVE BEEN REPORTED WITH THESE STORMS. THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS LINE AND THEREFORE THESE STORMS SHOULD MAINTAIN THEIR STRENGTH THROUGH 3 AM. IF YOU LIVE ACROSS CENTRAL GEORGIA SOUTH OF A LINE FROM COLUMBUS...TO MACON..TO WARRENTON...STAY ALERT TO THE LATEST WARNINGS AND BE PREPARED TO MOVE TO SAFETY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A QUICK MOVING STORM SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THURSDAY NIGHT AND FRIDAY MORNING BRINGING A CHANCE OF RAIN OR SNOW TO EXTREME NORTH GEORGIA. ACCUMULATIONS SHOULD BE LIGHT. ANOTHER STORM SYSTEM WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS WEEKEND BRINGING A CHANCE THUNDERSTORMS SATURDAY AND AGAIN ON SUNDAY. SOME OF THE STORMS ON SUNDAY COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 18, 8:18 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 2 W HILLTOP 33.10N 84.47W
03/18/2013 PIKE GA EMERGENCY MNGR
PIKE COUNTY EM RELAYED A REPORT OF TREES DOWN AND A BARN
DESTROYED IN THIS AREA.
&&
AGIBBSLocal storm report, Mar 18, 8:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG MACON 32.83N 83.64W
03/18/2013 BIBB GA FIRE DEPT/RESCUE
NUMEROUS TREES AND POWERLINES DOWN ACROSS THE CITY.
SEVERAL TREES ARE ON HOMES WITH PEOPLE TRAPPED.
&&
AGIBBSLocal storm report, Mar 18, 8:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MANSFIELD 33.52N 83.73W
03/18/2013 E1.75 INCH NEWTON GA 911 CALL CENTER
GOLFBALL SIZED HAIL REPORTED IN THE MANSFIELD AREA.
&&
KFRANTZLocal storm report, Mar 18, 8:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG JACKSON 33.29N 83.97W
03/18/2013 BUTTS GA EMERGENCY MNGR
BUTTS COUNTY EM RELAYED A REPORT OF TREES DOWN COUNTYWIDE
ALONG WITH NUMEROUS POWERLINES DOWN. TREE DAMAGE WAS
ESPECIALLY HEAVY NEAR FLOVILLA.
&&
AGIBBSLocal storm report, Mar 18, 8:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG FORSYTH 33.03N 83.94W
03/18/2013 MONROE GA 911 CALL CENTER
MONROE COUNTY EM RELAYED A REPORT TREES DOWN COUNTYWIDE
ALONG WITH A CAR ACCIDENT CAUSED BY THE WEATHER.
&&
AGIBBSSpecial weather statement, Mar 18, 8:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT MON MAR 18 2013
GAZ104>106-190130-
853 PM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EAST CRISP TO 18 MILES WEST OF CROXTON
CROSSROADS...MOVING SOUTHEAST AT 60 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS
MEMORIAL STATE PARK...TREMONT...RICHWOOD...TIPPETTVILLE...DRAYTON...
VIENNA...SUMTER...MADDOX...LAMAR...HUNTINGTON...CROXTON CROSSROADS...
COBB...LESLIE...DESOTO AND EAST CRISP. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3185 8395 3191 8394 3191 8433
3188 8433 3187 8435 3196 8445 3199 8445
3200 8442 3200 8435 3220 8370 3213 8361
3181 8361 3180 8380
TIME...MOT...LOC 0054Z 301DEG 50KT 3197 8367 3188 8422
3188 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 30 min |
| Mar 18, 8:14 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen | 61 min |
| Mar 18, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 4 more | 40 min |
| Mar 18, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 34 min |
| Mar 18, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 37 min |
| Mar 18, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 61 min |
| Mar 18, 8:53 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 37 min |
| Mar 18, 9:43 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 32 min |
| Mar 19, 3:49 PM EDT | Freeze Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.